# SDR CALA0500308

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 58,584 hours, 31,986 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 66621258
- Condition: Corroded
- Location: Sta 690-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WHEEL WELL LOWER KEEL BEAM MILDLY CORRODED AT STA 690-727, S28R.  REPAIRED IAW ECRA 5311-01237.
